# SDR QXEA0102115

- Difficulty date: December 12, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE FRAME 16660 TIE-IN CLIP TO SKIN IS CRACKED THROUGH RIVET HOLE AT STRINGER 29.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 4, FIGURE 2 AND SRM 51/31/01.
